# SDR SWAA2024021539886

- Difficulty date: January 10, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 232KF AT PASSENGER CABIN 2024-48680<[01] TOOL USED CALIPER PN: 500-197-30; SN: A18135081; DUE DATE: 21/JUL/24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 22-JAN-24.;[03] TOOL USED: SCALE PN:CR5200 SN: 8343110765 DUE DATE: 20-FEB-24;[04] CURED REPAIR PLIES AND DRILLED INSERT HOLES ON REPAIR AREAS IAW B737-800 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.M(1)(A);N AND B737-800 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5.R;S(1)(A)(B).TOOL USED HOT BONDER PN:HCS9000B ; SN:18175469 DUE DATE 24/JAN/25;[05] CORRECTED ITEM 4 OF CORRECTIVE ACTIONS IS: TOOL USED HOT BONDER PN:HCS9000B ; SN:18175469 DUE DATE 24/JAN/25;[06] TOOL USED: SCALE PN: CR5200 SN:8343110765 DUE DATE: 20-FEB-24; HOT BONDER PN:HCS9200B-AV SN:15102320 DUE DATE:25-JAN-25;[07] REPAIRED FLOOR PANEL 232KF AT PASSENGER CABIN IAW B737-800 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] JOB COMPLETED RII.
